# SDR CALA2025060505297

- Difficulty date: June 4, 2025
- Submitted: June 5, 2025
- Operation: Air carrier
- Aircraft: N14228
- Make and model: Boeing 737824
- Aircraft serial: 28792
- Aircraft time: 79,575 hours, 29,931 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: 147A5506
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT WET AREA, PREVIOUS REPAIR WITH CORROSION OUT OF LIMITS ON STA 986.5 LBL 44 AND RBL 43 REQUIRE REPLACEMENT.  REPAIRED THE AFT WET AREA FLOORBEAM STA 986.5 IAW B737 -800, SRM 53-70-51-2R-4 REPAIR 4, THIS REPAIR IS A CATEGORY A REPAIR PERMANENT REPAIR.
